# SDR SWIA200515835

- Difficulty date: November 6, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 6,958 hours, 6,191 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE TEST NR 2 "SMOKE CARGO" MSG REMAINS.  REPLACED NR 2 CARGO SMOKE DETECTOR PER CRJ 200 MM 26-15-01, OPERATIONAL CHECK GOOD.
